# SDR SWAA2022030262277

- Difficulty date: January 9, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION FLOOR BEAM 3 PLACES BS 968 LBL 28 TO LBL 41 WL 208 (MARKED) / CORROSION ON 986 (BS) LBL 28 TO 41 WL 208 FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIG 103 'C'. DEEPEST OF 3EA .9' X .7' X .112'. REPAIRED DAMAGE AREA IAW ATS ER 19-01479 IR & SWA EA 1-753-34204 REV IR
